MAUDE Adverse Event Report: Tornier S.A.S. AEQUALIS REVERSED II COMBO 36/42 INSERT TH.+9MM; Shoulder prosthesis, reverse configuration

Tornier S.A.S. AEQUALIS REVERSED II COMBO 36/42 INSERT TH.+9MM; Shoulder prosthesis, reverse configuration
Catalog Number DWD989
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "patient has re-presented to surgeon, following revision shoulder arthroplasty in (b)(6) 2026.Significant swelling and redness over wound, pain on movement.Wound re-opened, and surgeon concluded that the prosthetic joint was now infected.Decided to remove all prosthesis, as stage 1 of a 2-stage revision.Glenoid component was found to be very loose, easily removed as 1 x construct (revised at previous revision).Humeral component (not revised at previous revision) was found to be extremely well fixed.Humeral poly insert removed - significant wear noted (only been insitu since (b)(6) '26 revision).Proximal humeral vertical osteotomy was required to loosen and to break the bone / implant on growth.Stem eventually removed; osteotomy cabled back together with nice loops.Multiple tissue specimens collected; debridement; copious lavage attended; no antibiotic spacer implanted - gleno-humeral joint left dis-articulated.Plan - antibiotic regime until clinical markers indicate no infection, then the 2nd stage revision will be undertaken, using a "custom glenoid", to be manufactured by a competitor company.".
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.

Brand Name
AEQUALIS REVERSED II COMBO 36/42 INSERT TH.+9MM
Common Device Name
Shoulder prosthesis, reverse configuration
Manufacturer (Section D)
Tornier S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
Tornier S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50790675
Report Number3000931034-2026-00691
Device Sequence Number21475630
Product Code PHX
UDI-Device Identifier03700386932748
UDI-Public03700386932748
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWD989
Device Lot Number3015BB059
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale